# SDR CA951108028

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Rgb Housing
- Part number: 311116401
- Condition: Worn
- Location: Mounting Pad
- Part time: 14,843 hours
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REDUCTION GEAR BOX MOUNT PAD WORN
